# SDR VNAA202206161111

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,137 hours, 38,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950097
- Part serial: 01676
- Condition: Odor
- Location: 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT PACK OVERHEAT AND BLOWING SMOKE. REMOVED AND REPLACE ACM IAW CRJ 700 AMM 21-51-08-000/400-801-A01. PERFORMED OPS TEST ON RH AIR CONDITION SYSTEM IAW CRJ700 AMM 21-51-00-710-801-A01 OPS TEST GOOD. PERFORMED LEAK TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 700 AMM 21-51-00-790-801-A01 LEAK TEST GOOD WHITHIN PERMITTED LIMIT.NO FURTHER DEFECT NITED AT THIS TIME .A/C OK FOR SERVICE.
